Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Serzone withdrawals???

Posted by Bekah on December 16, 1998, at 22:27:21

I have been taking serzone for several years (intitially for depression and anxiety). I have tried several times to taper off (with my doctor's advice). I always end up having major panic attacks at about 100 mg. Anyone been on this/tried to stop before???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bekah thread:1614